Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
1

The Asymptotic Property of an Impulsive Delay SI Model with Disturbance and a Nonlinear Incidence

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 03,2010, Pages 385-400, Dol:

2

Qualitative Analysis on a Class of Predator-Prey System with Holling Type-Ⅳ Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 03,2010, Pages 401-410, Dol:

3

Asymptotic Behaviors of a Non-autonomous Discrete Competitive System with Delays

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 03,2010, Pages 411-424, Dol:

4

Jet Riemann-Lagrange Geometry Analysis of the HIV/AIDS for the Injection Drug Use Population Model

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 03,2010, Pages 425-430, Dol:

5

Global Asymptotic Stability and Oscillation of a Third Order Nonlinear Recursive Difference Equation

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 03,2010, Pages 431-441, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn